# SDR CA190731021

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Engine Oil Sys
- Part time: 5,141 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MOC REPORT: FLIGHT QF 2086 #1 ENGINE HIGH OIL TEMP. ENGINE POWER REDUCED AS PER AFM. PAN DECLARED AND A/C RETURN BACK TO DEPARTURE AIRPORT. (TC# 20190731021)
